# SDR SWIA201024413

- Difficulty date: June 9, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 17,439 hours, 10,968 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70745
- Part serial: 430
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 13,614 hours, 8,482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM RUNAWAY AFTER TAKEOFF.  (FLT 6732)  REPLACED MCU AND MOTOR NR 1.  P/N 7074-5, S/N OFF 430, P/N 8489-713-2, S/N OFF 1072.
